# SDR HALA2011011300044

- Difficulty date: January 13, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 348-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT SEAT TRACK RBL 54, STA 348-434 OUT OF SRM LIMITS IAW SRM 53-00-52-1A, REV 84.  SEAT TRACK RBL 54 STA 348-434 REPLACED IAW SRM 51-40-02, REV 84
